In August 2019, the Utah Department of Health (UDOH) received reports from health care providers of several cases of lung injury in persons who reported use of electronic cigarette (e-cigarette), or vaping, products (1,2). To describe the characteristics of medical care, potentially related conditions, and exposures among 83 patients in Utah, detailed medical abstractions were completed for 79 (95%) patients. Among patients receiving chart abstractions, 70 (89%) were hospitalized, 39 (49%) required breathing assistance, and many reported preexisting respiratory and mental health conditions. Interviews were conducted by telephone or in person with 53 (64%) patients or their proxies, and product samples from eight (15%) of the interviewed patients or proxies were tested. Among 53 interviewed patients, all of whom reported using e-cigarette, or vaping, products within 3 months of acute lung injury, 49 (92%) reported using any products containing tetrohydrocannabinol (THC), the principal psychoactive component of cannabis; 35 (66%) reported using any nicotine-containing products, and 32 (60%) reported using both. As reported in Wisconsin and Illinois (1), most THC-containing products were acquired from informal sources such as friends or illicit in-person and online dealers. THC-containing products were most commonly used one to five times per day, whereas nicotine-containing products were most commonly used >25 times per day. Product sample testing at the Utah Public Health Laboratory (UPHL) showed evidence of vitamin E acetate in 17 of 20 (89%) THC-containing cartridges, which were provided by six of 53 interviewed patients. The cause or causes of this outbreak is currently unknown (2); however, the predominant use among patients of e-cigarette, or vaping, products with prefilled THC-containing cartridges suggests that the substances in these products or the way in which they are heated and aerosolized play an important role in the outbreak. At present, persons should not use e-cigarette, or vaping, products that contain THC. In addition, because the specific cause or causes of lung injury are not yet known and while the investigation continues, persons should consider refraining from use of all e-cigarette, or vaping, products.